Notre Dame Journal of Formal Logic

Relative separation theorems for $\scr L_{\kappa+\kappa}$.

Heikki Tuuri

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 33, Number 3 (1992), 383-401.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093634403

Digital Object Identifier
doi:10.1305/ndjfl/1093634403

Mathematical Reviews number (MathSciNet)
MR1184069

Zentralblatt MATH identifier
0793.03044

Subjects
Primary: 03C75: Other infinitary logic

Citation

Tuuri, Heikki. Relative separation theorems for $\scr L_{\kappa+\kappa}$. Notre Dame J. Formal Logic 33 (1992), no. 3, 383--401. doi:10.1305/ndjfl/1093634403. https://projecteuclid.org/euclid.ndjfl/1093634403


Export citation